MAUDE Adverse Event Report: Arthrex, Inc. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the suture broke during tensioning.Per complaint reporter there was no harm for patient, operator or third party.No further information received.Update 28-aug-2026: further information was provided that the issue occurred during an anterior cruciate ligament surgery.No parts broke off inside the patient.The surgery was finished successfully with a different device (interference screw) and different surgical technique to fixate with the screws.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50668953
Report Number1220246-2026-04610
Device Sequence Number9539675
Product Code MBI
UDI-Device Identifier00888867319714
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II RT WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-2J
Device Lot Number15506186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown